# SDR HYIA20150903002

- Difficulty date: August 31, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N2748Y
- Make and model: Cessna 402C
- Aircraft serial: 402C0248
- Aircraft time: 32,275 hours, 33,662 cycles
- Engine: Cont TSIO520VB
- Engine time: 5,956 hours
- Propeller: Mcauly 3AF32C87
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: DCF290D7CT3
- Part serial: 790489
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LT ENG PROP FEATHERS BEFORE DETENT.  LUBRICATED THE PROP GOVERNOR CABLE, R & R LT ENG PROP GOVERNOR.  OPERATIONAL & LEAK CHECK GOOD.
